# SDR WVER2018041600007

- Difficulty date: April 5, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 36,103 hours, 28,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 295-310
- Part time: 36,103 hours, 28,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED BS 295 - 310.
